# SDR 2000UALA00400

- Difficulty date: June 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 21,005 hours, 7,432 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30674101
- Part serial: A5798
- Condition: Torn
- Location: Lower Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT MR25612-032, MANUFACTURERS PART NUMBER D30665-105, SERIAL NUMBER A5824, MANUFACTURE DATE 12/93, DEVELOPED A SEAM TEAR OF OVER 3 FEET IN LENGTH.  THE TEAR WAS IN THE LOWER TUBE ON THE MID SPAN CROSSOVER TUBE RIGHT HAND SIDE.  THIS TEAR HAPPENED DURING SHOP OVERHAUL PROOF TEST AFTER ABOUT 2.5 MINUTES.  *S/D*  UNIT IS BEING SENT TO VENDOR FOR EVALUATION AND REPAIR.
